MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC FORCE FEEDBACK; FORCE FEEDBACK CADIERE FORCEPS

INTUITIVE SURGICAL, INC FORCE FEEDBACK; FORCE FEEDBACK CADIERE FORCEPS
Model Number 476049-17
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the 8mm force feedback cadiere forceps instrument to perform failure analysis.The instrument was analyzed and found to have a broken main tube approximately 0.2785" from the distal tip.A piece measuring proximately 0.2815¿ x 0.11¿ was not returned with the instrument.Components adjacent to this broken main tube show damage which may indicate potential mishandling/misuse such as scratch marks/abrasions near distal tip.Additional observations related to the customer reported complaint: the instrument was found to have the main tube holder broken.Pieces of the main tube holder measuring approximately 2.49mm x 1.51mm and 3.59mm x 1.67mm was not returned with the instrument.As a result of the broken main tube holder, the main tube assembly was found to be dislodged from its normal position.The complaint was confirmed by failure analysis.The probable root cause is attributed to damage during use, which may result from an accidental drop of the instrument or inadvertent collisions with other instruments.Excessive side loading on the instrument can also cause the main tube wall to collapse inwards leading to cracking and subsequent breakage.
 
Event or Problem Description
It was reported that during central processing, the 8mm force feedback cadiere forceps instrument tip was damaged.There was no report of patient involvement or patient injury.

Brand Name
FORCE FEEDBACK
Common Device Name
FORCE FEEDBACK CADIERE FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24225321
Report Number2955842-2026-02827
Device Sequence Number8392815
Product Code NAY
UDI-Device Identifier00886874125564
UDI-Public(01)00886874125564(10)U10250507
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K243641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number476049-17
Device Catalogue Number476049
Device Lot NumberU10250507 0118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown